# SDR 0300969861

- Difficulty date: May 8, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 60,680 hours, 59,682 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Cable
- Condition: Out Of Rig
- Location: Nr 1 & 2 Slats
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INITIAL SLAT EXTENSION THE AIRCRAFT ROLLED TO THE RIGHT AND THE BLUE SLAT DISAGREEMENT ANNUNCIATOR LIGHT ILLUMINATED AND THE SLAT EXTEND INDICATOR DID NOT ILLUMINATE.  AFTER ABOUT 45 SECONDS THE EXTEND DID LIGHT UP AND THE DISAGREE EXTINGUISHED.  FLIGHT CONTROL WAS NORMAL AFTER THAT AND THE LANDING WAS UNEVENTFUL.  MAINTENANCE FOUND THE SLAT CONTROL CABLES HAD LOW TENSION AND THE NR 2 SLAT DRIVE STOP WAS HITTING.  ALL OF THE SLAT CABLES WERE RIGGED AND THE STOPS ADJUSTED.  OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT HAS RETURNED TO SERVICE.
